HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A simple proof of the Allen-Cahn equation to Brakke's motion

Files in This Item:
pre862.pdf123.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84012

Title: A simple proof of the Allen-Cahn equation to Brakke's motion
Authors: Sato, Norifumi Browse this author
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 862
Start Page: 1
End Page: 14
Abstract: We give a simple proof that the solution of the Allen-Cahn equation converges to Brakke’s motion as a parameter tends to zero by utilizing the recent results of R¨oger and Sch¨atzle. The proof avoids some of the technicalities in Ilmanen’s proof.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69671
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University